About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 415319, 7 pages
http://dx.doi.org/10.1155/2013/415319
Research Article

Coefficient Estimates and Other Properties for a Class of Spirallike Functions Associated with a Differential Operator

1Department of Mathematics, Faculty of Science, Atatürk University, 25240 Erzurum, Turkey
2Department of Mathematics, Faculty of Mathematics and Computer Science, Transylvania University of Braşov, Iuliu Maniu 50, 50091 Braşov, Romania
3Department of Mathematical Engineering, Faculty of Chemical and Metallurgical Engineering, Yildiz Technical University, Davutpasa, 34210 Istanbul, Turkey

Received 17 February 2013; Accepted 16 May 2013

Academic Editor: Adem Kılıçman

Copyright © 2013 Halit Orhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Halit Orhan, Dorina Răducanu, Murat Çağlar, and Mustafa Bayram, “Coefficient Estimates and Other Properties for a Class of Spirallike Functions Associated with a Differential Operator,” Abstract and Applied Analysis, vol. 2013, Article ID 415319, 7 pages, 2013. doi:10.1155/2013/415319